# SDR R61A2024042300185

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N769YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000954
- Aircraft time: 823 hours, 652 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 2R5310A
- Part serial: C5438
- Condition: Faulty
- Location: Elevator Sys
- Part time: 823 hours, 652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROLS FLUTTERING IN FLIGHT, ESPECIALLY WHEN A/C NOSE PITCHED UP. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R&R ELEVATOR AP SERVO.
